# SDR 05FDEA03313

- Difficulty date: October 8, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 38,109 hours, 25,209 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Air Stair
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER AIRSTAIR LIGHT ON S/O PANEL CAME ON IN FLIGHT.  CHECKED A/C ON ARRIVAL, FOUND DOOR UP AND LOCKED.  RAN DOOR SEVERAL TIMES.  LIGHT STAYED ON ON FIRST TRY.  ADJUSTED UPLOCK SWITCH ON LEFT AND RIGHT SIDE UPLOCK SWITCHES, PER AMM 52-62-001-5.  OPS CHECK NORMAL.  RII:193167
